# SDR UPS02838768

- Difficulty date: June 27, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C PIT DOOR JAMB T-ANGLE HAS CORROSION FROM STA 1250 L33R.  REMOVED CORRODED T-ANGLE, LOCATED & DRILLED NEW ANGLE IAW DC8 SRM 51-1-24.  INSTALLED NEW T-ANGLE IAW DC8 SRM 51-1-20D.
